These are unwanted effects that you consider are linked to taking a medicine. Side effects also include any effects from: misuse, abuse, an error in the way the medicine has been given or overdose (taking too much medicine). Reports can be made for any medicine (including specials and unlicensed products), any vaccine, herbal product, and complimentary remedies such as homeopathic remedies, blood factors (. factors I to XIII) and immunuloglobulins (. anti-D (RHO) immunoglobulin). You can even report suspected side effects from a drug you think might be happening as a result of interactions with food and drink.
I counsel aspartame victims worldwide and have witnessed nine out of 10 clients restore their health by following the Aspartame Detoxification Program. Begin with detoxifying your body of all residual chemical toxins from aspartame's chemical make up of phenylalanine, aspartic acid and methanol and their toxic by-products, and see if any adverse health symptoms remain. Try the Aspartame Detoxification Program, and within 30 days your symptoms should disappear.
Thank you Dr. Lynch, This discussion is very helpful about when to back off, and how to prepare the body to respond the best before adding methylfolate. My son could not tolerate much methylfolate to begin with, so we backed off, added some of your optimal turmeric and optimal start for about 3 weeks, and then proceeded to start with the methylfolate and add slowly from there. He is on about to 3mgs currently. We would love to able to recommend to him a multivitamin, but I am concerned about giving him your multi because it combines niacin and methylfolate. Doesn’t that pose a problem together? Won’t the niacin cancel out the methylfolate in the vitamin as well as the excess methylfolate he already takes? What are your thoughts about this, and can you recommend what to do? Obviously, our son is getting niacin in his diet already, as well, but he really needs a multi. Thanks